Discussions that mention prozac

Addiction & Recovery board


YES,it had a really good affect on his mood.he had had a very over the top reaction to prozac that actually created a form of bi polar disorder,just FROM the prozac itself.he was unfortunetly one of those like 3% that has this reaction.a year from hell.but when he was taken off the SSRIs we still had to deal with depression and now a level of bipolar too.the depakote really did help.he never mentioned anything about stomach issues.the one BIG thing here when you are actually taking dep is that it can affect your liver enzymes.you need to have your hepatic labs checked out periodically and also obtain a 'valproic acid" level too.this particular med needs to be at a very specific thereputic level in order to actually work.it all depends on how YOUR body utilizes it,thats why you need the VA level done too.if you really are having stomach issues with this particular med you really do need to call the Rxing doc and let them know about it.my son also had a really bad case of insomnia too.he ended up using trazadone for it.it worked for a while then kind of stopped working on him.he is now taking seroquel.just keep your doc in the loop and make certain to get the labs done.your doc knows about these things,or should if he is actually rxing it to patients.it wouldn't hurt to ask.good luck and please keep me posted.marcia